# SDR P5CA9500287

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON CEILING SUPPORT BS 560 RBL 75-98.  MANUFACTURED NEW SUPPORT PER BOEING SRM 53-10-21.  INSTALLED PER 51-30-02.
